|
Volumn 95, Issue 2, 2002, Pages 55-58
|
Mathematical classification of root canal curvature of human teeth;Az emberi fogak gyökércsatorna-görbületének matematikai osztályozása.
a
|
Author keywords
[No Author keywords available]
|
Indexed keywords
ARTICLE;
COMPUTER GRAPHICS;
HISTOLOGY;
HUMAN;
MATHEMATICAL COMPUTING;
TOOTH PULP;
COMPUTER GRAPHICS;
DENTAL PULP CAVITY;
HUMANS;
MATHEMATICAL COMPUTING;
|
EID: 0036546132
PISSN: 00155314
EISSN: None
Source Type: Journal
DOI: None Document Type: Article |
Times cited : (1)
|
References (0)
|